# SDR P5CA0300722

- Difficulty date: January 12, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65B913141
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX CRACKS TOTAL FOUND NR 4 REAR ENG MOUNT BATHTUB FITTING:  I/B FASTENER HOLE HAS 3 CRACKS - (1) .125 INCH, (1) .1875 INCH & (1) .75 INCH RADIALLY.  O/B FASTENER HOLE HAS 3 CRACKS - (1) .125 INCH, (1) .5 INCH & (1) .75 INCH RADIALLY.  CRACKED BATHTUB FITTING REPLACED AS PER SB 747-54-2113-R2.
